Title: A convergence computational scheme for system of integral equation using finite element method

Authors: Hamed Zeidabadi; Mohammad Heidari

Addresses: Faculty of Engineering, Sabzevar University of New Technology, Sabzevar, Iran ' Young Researchers and Elite Club, Ayatollah Amoli Branch, Islamic Azad University, Amol, 25529, Iran

Abstract: In this paper, a computational scheme for extracting approximate solutions of system of integral equations is proposed. For this purpose, by considering the variational form of the problem and using finite element method, the system of integral equations are reduced to a system of algebraic equations, that are solved by an efficient algorithm. Also, the existence and uniqueness of the system of integral equations are illustrated and the convergence of the approximate solution to the exact solution is investigated. Finally, the effectiveness of the proposed method is discussed by comparing with the results of the given approaches in Babolian and Mordad (2011) and Jafarian et al. (2013).

Keywords: system of volterra integral equation; finite element method; existence; uniqueness.

DOI: 10.1504/IJDSDE.2020.104902

International Journal of Dynamical Systems and Differential Equations, 2020 Vol.10 No.1, pp.47 - 58

Received: 03 Nov 2017
Accepted: 01 Jul 2018

Published online: 06 Feb 2020 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article